# SDR HAIHEEA9512

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010109
- Condition: Defective
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN UNIT WAS FIRST CHECKED #1 NEEDLE AND #2 NEEDLE HAD 10% SPLIT THROUGHOUT SCALE.  AFTER SEVERAL MINUTES OF OPERATION, THE SPLIT BETWEEN #1 AND #2 NEEDLE LESSENED TO 4% AND ONLY ABOVE 70% RPM. TIME SINCE REPAIR 100:10.
